The symbolic representation of billiards without boundary condition
HTML articles powered by AMS MathViewer
- by Takehiko Morita PDF
- Trans. Amer. Math. Soc. 325 (1991), 819-828 Request permission
Abstract:We consider a dynamical system with elastic reflections in the whole plane and show that such a dynamical system can be represented as a symbolic flow over a mixing subshift of finite type. This fact enables us to prove an analogue of the prime number theorem for the closed orbits of such a dynamical system.
- Victor Guillemin and Richard Melrose, The Poisson summation formula for manifolds with boundary, Adv. in Math. 32 (1979), no. 3, 204–232. MR 539531, DOI 10.1016/0001-8708(79)90042-2
- Mitsuru Ikawa, Singular perturbation of symbolic flows and poles of the zeta functions, Osaka J. Math. 27 (1990), no. 2, 281–300. MR 1066627
- Mitsuru Ikawa, On the existence of the poles of the scattering matrix for several convex bodies, Proc. Japan Acad. Ser. A Math. Sci. 64 (1988), no. 4, 91–93. MR 966394
- I. Kubo, Perturbed billiard systems. I. The ergodicity of the motion of a particle in a compound central field, Nagoya Math. J. 61 (1976), 1–57. MR 433510
- William Parry and Mark Pollicott, An analogue of the prime number theorem for closed orbits of Axiom A flows, Ann. of Math. (2) 118 (1983), no. 3, 573–591. MR 727704, DOI 10.2307/2006982 Ya. G. Sinai, Dynamical systems with elastic reflections, Russian Math. Surveys 25 (1970), 137-189.
- © Copyright 1991 American Mathematical Society
- Journal: Trans. Amer. Math. Soc. 325 (1991), 819-828
- MSC: Primary 58F15; Secondary 58F11, 58F22
- DOI: https://doi.org/10.1090/S0002-9947-1991-1013334-6
- MathSciNet review: 1013334